bones-icon
Joint pain
My sister has been suffering from joint pain since 1year. she has diagnosised with hypothyroidism and taking medicines for this. But she is facing problems in day today life due to joint pains. She gets tired very soon. The amount of food she is taking decreases day by day,as she says nothing tastes good to her tongue. The colour of her hands also getting darker day by day. she is facing excess hairloss also. what should she do for these problems? How to treat these?
22 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

I think your sister needs to consult a good physician for physical examination and investigations
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Need discuss
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
It would be better,if she sees a physician for a thorough examination and evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.